# SDR AALA201807239002

- Difficulty date: July 18, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON THE U-CHANNEL AT THE L4 DOOR THRESHOLD LOCATED AT FR 67. REPLACED U-CHANNEL PER SRM 51-44-11 AND SRM 51-46-11.
